Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 185104, 17 pages
http://dx.doi.org/10.1155/2012/185104
Research Article

Convergence of an Iterative Algorithm for Common Solutions for Zeros of Maximal Accretive Operator with Applications

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea

Received 18 November 2011; Accepted 30 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Uamporn Witthayarat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uamporn Witthayarat, Yeol Je Cho, and Poom Kumam, “Convergence of an Iterative Algorithm for Common Solutions for Zeros of Maximal Accretive Operator with Applications,” Journal of Applied Mathematics, vol. 2012, Article ID 185104, 17 pages, 2012. doi:10.1155/2012/185104